MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEED SHIFT/TITAN DRILL KIT S-265QD; STAPLE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEED SHIFT/TITAN DRILL KIT S-265QD; STAPLE, FIXATION, BONE
Model Number DK-265-S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is unknown.Lot number is unknown.Device is an instrument and is not implanted/explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter email address is unknown.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a podiatry procedure on (b)(6) 2018, the drill bit from the 2.65mm drill kit (dk) broke.While using the sterile drill kit to implant bme speed titan staples, the drill bit in the kit broke into two pieces while the doctor was drilling.Both fragments were easily recovered without additional medical intervention and the doctor was able to proceed with the procedure by opening another sterile 2.65 mm drill kit.The procedure was completed successfully without surgical delay.Patient outcome was stable.This report is for a speed shift/titan drill kit s-265qd.This is report 1 of 1 for (b)(4).

Brand Name
SPEED SHIFT/TITAN DRILL KIT S-265QD
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7641681
Report Number2939274-2018-52646
Device Sequence Number11237510
Product Code JDR
UDI-Device Identifier00810633020630
UDI-Public(01)00810633020630
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K133780
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDK-265-S
Device Catalogue NumberDK-265-S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date06/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1